# SDR DL72L000516

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545952
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE SKIN ON THE RIGHT SIDE AT FS 950 AND STRINGER 8 AND WAS REMOVED WITH A 2 X 4.25 CUTOUT.  ERA 334199-14 REPAIRS THE DAMAGE WITH AN EXTERNAL DOUBLER SIMILIAR TO THAT OF SRM 53-30-3, FIG 3.  THE DAMAGE WAS FOUND  AT HMV.
